CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Conditional measures for Pfaffian point processes: Conditioning on a bounded domain 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 卷号: 57, 期号: 2, 页码: 856-871
Authors:  Bufetov, Alexander, I;  Cunden, Fabio Deelan;  Qiu, Yanqi
Favorite  |  View/Download:93/0  |  Submit date:2021/10/26
Pfaffian point processes  Quaternion determinants  Conditional measures  Palm measures  
Kernels of conditional determinantal measures and the Lyons-Peres completeness conjecture 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2021, 卷号: 23, 期号: 5, 页码: 1477-1519
Authors:  Bufetov, Alexander, I;  Qiu, Yanqi;  Shamov, Alexander
Favorite  |  View/Download:93/0  |  Submit date:2021/10/26
Determinantal point processes  Lyons-Peres completeness conjecture  conditional measures  tail triviality  measure-valued martingales  operator-valued martingales  
ON NUMBER RIGIDITY FOR PFAFFIAN POINT PROCESSES 期刊论文
MOSCOW MATHEMATICAL JOURNAL, 2019, 卷号: 19, 期号: 2, 页码: 217-274
Authors:  Bufetov, Alexander, I;  Nikitin, Pavel P.;  Qiu, Yanqi
Favorite  |  View/Download:113/0  |  Submit date:2020/01/10
Pfaffian point process  stationary point process  number rigidity  
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:152/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 1-2, 页码: 127-188
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:128/0  |  Submit date:2018/07/30
Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields 期刊论文
COMPOSITIO MATHEMATICA, 2017, 卷号: 153, 期号: 12, 页码: 2482-2533
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:107/0  |  Submit date:2018/07/30
ergodic measures  random matrices  non-Archimedean locally compact fields  Vershik-Kerov ergodic method  Ismagilov-Olshanski multiplicativity  orbital integrals  inductively compact groups